MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS
Model Number H74939335150610
Medical Device Problem Codes Nonstandard Device (1420); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 16apr2026.It was reported that the device could not cross lesion.The 71% stenosed target lesion was located in the severely tortuous and severely calcified mid-left circumflex artery.A guidezilla ii catheter-guide extension was selected for treatment.During the procedure, the device could not cross the lesion.The procedure was completed with a different device.There were no complications reported and patient is fine post procedure.However, device analysis revealed a partial collar and shaft separation.
 
Additional Manufacturer Narrative
Device analysis findings: the device was returned for analysis.Visual inspection revealed no damage or irregularity to the device.Microscopic inspection revealed a partial collar and shaft separation.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: this investigation has been assigned an investigation conclusion code of adverse event related to patient condition, following a review of the reported event details, available information, and product record review.During product analysis it was observed a partial collar and shaft separation, it is most likely the presence of anatomical calcification presented a constriction over the catheter and increase the friction when the device was advancing through the lesion reducing the mobility and generating the reported issues.

Brand Name
GUIDEZILLA? II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25107661
Report Number2124215-2026-24693
Device Sequence Number9292688
Product Code DQY
UDI-Device Identifier08714729939467
UDI-Public(01)08714729939467(17)271022(10)37765157
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939335150610
Device Catalogue NumberH74939335150610
Device Lot Number0037765157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale